# SDR FDEA202305280990

- Difficulty date: May 28, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 49,734 hours, 26,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: A5361007520200
- Condition: Damaged
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE (HAWK) ON ROTATION AT TAKEOFF BEFORE  GEAR RETRACTION. IT SOUNDED LIKE JUST LEFT OF NOSE  UNDERNEATH.    REMOVED DAMAGED SKIN AND FASTNERS ON L/H SIDE OF  A/C NEAR RADOME REF EA 6-5310-T0374667 P1   EA: 6-5310-T0374667 PT3 COMPLIED WITH E.A.# 6-5310-T0374667 PT1, PT2, AND PT3, LOWER   LATERAL SKIN PANEL-BIRD STRIKE AFT OF RADOME BTWN FR0 AND FR3.
